Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Constructing geometrically equivalent hyperbolic orbifolds

David McReynolds, Jeffrey S Meyer and Matthew Stover

Algebraic & Geometric Topology 17 (2017) 831–846
Abstract

We construct families of nonisometric hyperbolic orbifolds that contain the same isometry classes of nonflat totally geodesic subspaces. The main tool is a variant of the well-known Sunada method for constructing length-isospectral Riemannian manifolds that handles totally geodesic submanifolds of multiple codimensions simultaneously.

Keywords
arithmetic lattices, hyperbolic manifolds, totally geodesic submanifolds
Mathematical Subject Classification 2010
Primary: 51M10, 58J53
Secondary: 11F06
References
Publication
Received: 24 July 2015
Revised: 28 August 2016
Accepted: 8 September 2016
Published: 14 March 2017
Authors
David McReynolds
Department of Mathematics
Purdue University
150 N. University St.
West Lafayette, IN 47907
United States
Jeffrey S Meyer
Department of Mathematics
California State University, San Bernardino
5500 University Parkway
San Bernardino, CA 92407-2318
United States
Matthew Stover
Department of Mathematics
Temple University
1805 N Broad St.
Philadelphia, PA 19122
United States